Alexei Venkov

A remark on the discrete spectrum of the automorphic laplacian for a generalized cycloidal subgroup of a general fuchsian group

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

A remark on the discrete spectrum of the automorphic laplacian for a generalized cycloidal subgroup of a general fuchsian group. / Venkov, Alexei.

In: Journal of Soviet Mathematics, Vol. 52, No. 3, 1990, p. 3016-3021.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

APA

CBE

MLA

Vancouver

Author

Bibtex

@article{feff8d501abf11de8317000ea68e967b,
title = "A remark on the discrete spectrum of the automorphic laplacian for a generalized cycloidal subgroup of a general fuchsian group",
author = "Alexei Venkov",
note = "Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 160, pp. 31–36, 1987.",
year = "1990",
doi = "10.1007/BF02342918",
language = "English",
volume = "52",
pages = "3016--3021",
journal = "Journal of Soviet Mathematics",
issn = "0090-4104",
publisher = "Consultants Bureau",
number = "3",

}

RIS

TY - JOUR

T1 - A remark on the discrete spectrum of the automorphic laplacian for a generalized cycloidal subgroup of a general fuchsian group

AU - Venkov,Alexei

N1 - Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 160, pp. 31–36, 1987.

PY - 1990

Y1 - 1990

U2 - 10.1007/BF02342918

DO - 10.1007/BF02342918

M3 - Journal article

VL - 52

SP - 3016

EP - 3021

JO - Journal of Soviet Mathematics

T2 - Journal of Soviet Mathematics

JF - Journal of Soviet Mathematics

SN - 0090-4104

IS - 3

ER -